MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 19 CM RETR; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 19 CM RETR; CATHETER, HEMODIALYSIS, IMPLA
Catalog Number CS-15192-VFE
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "24 apr 2025, the doctor found the luer hub has crack in the extension line during use on the patient.The insertion date is (b)(6) 2025." the user changed to a new set to resolve the issue.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer submitted one photo for analysis.The photo shows the juncture hub of a hemodialysis connector assembly.A portion of the juncture hub is circled in red.A faint mark can be seen within the circle; however, it was unable to be confirmed as a crack.The customer also returned one connector assembly and compression sleeve for analysis.The molded compression fitting was not returned.Signs of use were observed.Visual analysis revealed a small crack on the juncture hub of the connector assembly.Microscopic examination of the compression sleeve revealed minor indentations.No other defects were observed on any part of the assembly.Leak testing of the returned connector assembly was performed per amrq-000075 rev.17 which states "7.3.4 extension line liquid leakage: the extension lines shall not leak liquid when tested in accordance with the method given in annex c of bs en iso 10555-1." bs en iso 10555-1:2023 states "apply a minimum pressure of 300 kpa.Maintain the pressure for a minimum of 30 s while examining the hub/connection fitting assembly and any other part of the catheter for liquid leakage, i.E.The formation of one or more falling drops of water, and record whether or not leakage occurs." both luer hubs were individually attached to the leak tester.With the distal end of the metal cannulas occluded, the extension lines were pressurized to 305 kpa for 30 seconds.Leaking was observed from the connection between the metal cannulas and the juncture hub.Manufacturing was contacted as part of this investigation.It was confirmed that the root cause of this damage is likely related to the juncture hub molding process.A device history record review was performed and no relevant findings were identified.The instructions for use (ifu) provided with this kit instructs the user, "examine catheter and extension lines before and after each treatment for any signs of damage." the customer report of a cracked juncture hub was able to be confirmed through investigation of the returned sample.Visual analysis revealed a crack in the juncture hub.Functional testing confirmed leaking from the connection between the metal cannulas and the juncture hub.It was determined that the root cause of this damage is likely related to the juncture hub molding process.A non-conformance has been initiated to further investigate this issue.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported "(b)(6) 2025, the doctor found the luer hub has crack in the extension line during use on the patient.The insertion date is (b)(6) 2025." the user changed to a new set to resolve the issue.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".

Brand Name
ARROW HEMODIALYSIS SET: 2-L 15 FR X 19 CM RETR
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22029289
Report Number9680794-2025-00415
Device Sequence Number18268628
Product Code MSD
UDI-Device Identifier10801902127171
UDI-Public(01)10801902127171(11)240429(17)270331(10)33F24C0063(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K141051
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-15192-VFE
Device Lot Number33F24C0063
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown